# SDR CA080320002

- Difficulty date: March 18, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 19,091 hours
- Engine: Ge CF343B1
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: MS27473T20B4
- Condition: Damaged
- Location: Flutter Damper
- Part time: 19,157 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TASK NR 27-34-05-710-801 WAS BEING PERFORMED ON THE ELEVATOR FLUTTER DAMPERS.  IT FAILED THIS TASK FOR LOW FLUID LEVEL TRANSMITTER SWITCHES.  THIS TASK WAS CALLED UP DURING THE AIRCRAFT`S PLANNED HEAVY INSPECTION. T HERE WERE NO REPORTED FAILURES WHILE THE AIRCRAFT WAS IN-SERVICE PRIOR TO THIS HEAVY MAINTENANCE VISIT.  DURING THE COURSE OF TROUBLE SHOOTING, THE AME FOUND THE CONNECTORS P300 AND J300 CORRODED TO THE EXTENT THAT THE PINS M AND N BROKE OFF WHEN THEY WERE DISCONNECTED.  SEVERAL OTHER PINS WERE ALSO FOUND DISCOLORED.  CONNECTOR P/N MS27497T20B41S, BACKSHELL P/N HEX41-AB90-21A9-1, CONNECTOR P/N MS27473T20B41P AND BACKSHELL P/N HEX41-AB00-21A9-1 WERE REPLACED AND SYSTEM FUNCTION CHECKED "SERVICEABLE".  AIRCRAFT RETURNED TO SERVICE. (TC NR 20080320002)
